Skip to Content

Has anyone experinced back pain and joint stiffness with neurontin?

Responses (2)

Rajive Goel 19 Aug 2010

1 - 7% people who take Neurontin do get side effects of back pain which could be also causing stiffness in the joints, would recommend to seek medical attention form the doc who prescribed the med. This is reported as a common side effect, take care & be well & safe!

sarah in denver 19 Aug 2010

I take neurontin for chronic pain in my legs and back. Side effects from neurontin do list a possibility of back pain and/or stiffness in the joints. You should contact your pcp re: side effects but should also do a personal "scale" i.e. pros versus cons, as with any med. I don't know how painful your side effects are in comparison to your daily chronic pain. In my case, the neurontin helped more than not so I stayed on it. I hope this helped a little and if you have more questions, let me know

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions